I need advice

I have had the implant for a year now and November last year I was put on the combined pill to stop the bleeding but for the last couple of months iv been feeling sick , tiered , very emotional, bloated, feeling like im about to past out if I do not eat and I noticed on Friday that I had pinkish discharge and then on Saturday Sunday and today iv been sick in the mornings and feeling sick just before I'm about to eat

I need some advise why I'm like this

I do have a doctors appointment next week

1 Reply

oldestnewest
  • I'm from Australia. I tried the implenon as my first contraception at 15, as I suffered from bad pains, 10 years later it was discovered I had endo.

    The implenon caused me constant bleeding. I was then given contraceptive pill to help the implant work as it should. 12 months later it didn't and it was removed, I then remained on the pill until 19 when it started causing me migraines, nausea and to collapse.

You may also like...